Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Submanifolds, group actions and knots. II


Authors: Sylvain E. Cappell and Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 78 (1972), 1049-1052
MSC (1970): Primary 57D40, 57D65, 57C35, 57C45, 57A35, 57E30, 18F25, 15A63
DOI: https://doi.org/10.1090/S0002-9904-1972-13106-9
Part I: Bull. Amer. Math. Soc., Volume 78, Number 6 (1972), 1045--1048
MathSciNet review: 0383432
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, T. Petrie and C. T. C. Wall, The classification of free actions of cyclic groups of odd order on homotopy spheres, Bull. Amer. Math. Soc. 77 (1971), 445-459. MR 43 #5547. MR 279826
  • 2. S. E. Cappell, A splitting theorem for manifolds and surgery groups, Bull. Amer. Math. Soc. 77 (1971), 281-286. MR 285010
  • 3. S. E. Cappell and J. L. Shaneson, Submanifolds, group actions and knots. I, Bull. Amer. Math. Soc. 78 (1972), 1045-1048. MR 383432
  • 4. S. E. Cappell and J. L. Shaneson, The codimension two placement problem and homology equivalent manifolds (to appear). MR 339216
  • 5. S. Lopez de Medrano, Involutions on manifolds, Springer-Verlag, New York, 1971. MR 298698
  • 6. Y. Matsumoto. See also: M. Kato and Y. Matsumoto, Simply-connected surgery in codimension two (to appear).
  • 7. J. L. Shaneson, Wall's surgery obstruction groups for G x Z, Ann. of Math. (2) 90 (1969), 296-334. MR 39 #7614. MR 246310
  • 8. C. T. C. Wall, Surgery on compact manifolds, 2nd ed., Mathematical Surveys and Monographs, vol. 69, American Mathematical Society, Providence, RI, 1999. Edited and with a foreword by A. A. Ranicki. MR 1687388

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D40, 57D65, 57C35, 57C45, 57A35, 57E30, 18F25, 15A63

Retrieve articles in all journals with MSC (1970): 57D40, 57D65, 57C35, 57C45, 57A35, 57E30, 18F25, 15A63


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13106-9

American Mathematical Society